# SDR PLG42696G1

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 856ML2
- Condition: Failed
- Location: Rt Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA/ROC - FLT 4715 - DURING FLIGHT, THE RIGHT PITOT HEAT FAILED.  THE AIRCRAFT RETURNED TO LGA LANDING WTHOUT INCIDENT.  LGA MAINTENANCE REMOVED AND REPLACED THE PITOT TUBE AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
